After A Woman Was Prescribed A Common Medicine, Her Blood Suddenly Began Turning Blue

Image: Instagram/megronthedestroyer

When a woman in her mid-20s notices that her skin has taken on a blue tint, it’s not Halloween night, nor is she in a scene from a movie set in a world galaxies beyond ours. Her unusual skin tone is very real – and very troubling. So, the woman walks into a Rhode Island emergency room in seek of help from doctors who might be able to get to the bottom of her worrying problem. And, fortunately, medical professionals are able to make a diagnosis. Apparently, the patient’s bizarre appearance can be chalked up to a very uncommon medical condition – one that can be caused by a widely used medicine.

Image: Poike/Getty Images

The woman had more concerns than just her blue skin, in fact, although that symptom would be enough to scare just about anyone. As she told those at the hospital, she was also having trouble breathing and experiencing spells of acute tiredness. Naturally, though, it was the patient’s strange hue that initially stuck out to her attending doctors.

ADVERTISEMENT
ADVERTISEMENT
ADVERTISEMENT